# SDR HEER20170202841

- Difficulty date: February 2, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N440PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 19,284 hours
- Engine: Allsn 250C47B
- Engine time: 6,342 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: M250101210
- Part serial: FAG121039
- Condition: Spalled
- Location: Pto
- Part time: 3,878 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED  DUE TO METAL IN OIL.  PTO BALL BEARING EXHIBITED SEVERE SPALLING OF INNER RACE.  REPLACED PTO BALL BEARING.
